# SDR AALA202506166709

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 31,860 hours, 15,479 cycles
- Engine: Cfmint CFM565B7P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1853M12P04
- Part serial: GRTN1774
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 31,859 hours, 15,479 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL330 ENG1 CTL VALVE FAULT. CLEARED A COUPLE MINUTES LATER. ECAM RETURNED SHORTLY THEREAFTER. RETURNED TO PHL, EMERGENCY DECLARED AND LANDED WITHOUT ISSUE. MAINTENANCE T/S PER TSM 75-26-00-810-813-A, REPLACED ENG #1 TRANSIENT BLEED VALVE REF AMM 75-26-10.
